# SDR CA120917006

- Difficulty date: September 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING T/O, THE ENGINE ELECTRONIC ENGINE CONTROL REVERTED TO MANUAL. THE T/O WAS ABORTED AND THE ACFT RETURNED TO THE RAMP.  TROUBLESHOOTING IS FOCUSING ON A POSSIBLE FAULTY BLEED VALVE TORQUE MOTOR.
